Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

8 Publikationen

2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2936607
Non parametric estimation for fractional diffusion processes with random effects
El Omari M, El Maroufy H, Fuchs C (2019)
STATISTICS 53(4): 753-769.
PUB | DOI | WoS
 
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2916439
rptR: repeatability estimation and variance decomposition by generalized linear mixed-effects models
Stoffel M, Nakagawa S, Schielzeth H (2017)
METHODS IN ECOLOGY AND EVOLUTION 8(11): 1639-1644.
PUB | DOI | WoS
 
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2493135
Exploring US Business Cycles with Bivariate Loops Using Penalized Spline Regression
Kauermann G, Teuber T, Flaschel P (2012)
Computational Economics 39(4): 409-427.
PUB | DOI | WoS
 
2011 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2094372
Data-driven selection of the spline dimension in penalized spline regression
Kauermann G, Opsomer JD (2011)
Biometrika 98(1): 225-230.
PUB | DOI | WoS
 
2009 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1591400
Bootstrapping for Penalized Spline Regression
Kauermann G, Claeskens G, Opsomer JD (2009)
JOURNAL OF COMPUTATIONAL AND GRAPHICAL STATISTICS 18(1): 126-146.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1588381
Examining heterogeneity in implied equity risk premium using penalized splines
Wegener M, Kauermann G (2008)
ASTA-ADVANCES IN STATISTICAL ANALYSIS 92(1): 35-56.
PUB | DOI | WoS
 
2007 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1593664
Model-assisted estimation of forest resources with generalized additive models
Opsomer JD, Breidt FJ, Moisen GG, Kauermann G (2007)
JOURNAL OF THE AMERICAN STATISTICAL ASSOCIATION 102(478): 400-409.
PUB | DOI | WoS
 
1997 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1628025
Resampling fewer than n observations: Gains, losses, and remedies for losses
Bickel PJ, Götze F, vanZwet WR (1997)
STATISTICA SINICA 7(1): 1-31.
PUB | WoS
 

Filter und Suchbegriffe

keyword="nonparametric"

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung